Title of article :
A note on Cesàro–Orlicz sequence spaces
Author/Authors :
Kubiak، نويسنده , , Damian، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2009
Pages :
6
From page :
291
To page :
296
Abstract :
The condition δ 2 in Cesàro–Orlicz sequence spaces equipped with the Luxemburg norm is discussed. The comparison theorem for these spaces is presented. Some counterexamples are provided.
Keywords :
Orlicz function , Orlicz sequence space , Cesàro–Orlicz sequence space
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2009
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
1559366
Link To Document :
بازگشت